It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Teen Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-12-2010, 04:37 PM   #1
Newbie
(female)
 
Join Date: Nov 2010
Location: New York USA
Posts: 1
Fastidious HB User
Strange Discharge?

About 3 weeks ago I had my period, and started on some new medication to help with my cramps, I think it's some type of muscle un-immflamitory or something? Not to sure. I'm also not sexually active and never have been.

Now about twice I've had a strange vaginal discharge, kind of a pale brown, almost skin or peachy color, and it has a weird sort of smell that I can't describe, it doesn't really have a smell really, less -excuse the term- fishy than usual?

I haven't been experiencing any other symptoms, other than this discharge tends to be a tad heavier? only by a small fraction though, not really noticeable.

Is this just because I'll be on my period soon? I didn't think it was the meds since I took them such a long time ago, and the only other thing I can't think of med wise was some pepto-bismol for a bit of a tummy ache today. But I doubt that has anything to do with it.

Any ideas?

 
Old 11-13-2010, 03:46 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2009
Location: USA
Posts: 1,463
92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User
Re: Strange Discharge?

Fastidious: It sounds to me like it's your ovulation discharge. If you see it around day 14 then you'll know it's the ovulation. It's normal and nothing to be concerned about. If if changes to a cottage cheese type discharge then that is a yeast infection and needs to be treated to get rid of it.

 
Sponsors Lightbulb
   
Old 11-13-2010, 04:08 PM   #3
Senior Member
(female)
 
Join Date: Oct 2010
Location: Providence, Rhode Island
Posts: 209
Misssty HB UserMisssty HB UserMisssty HB UserMisssty HB UserMisssty HB UserMisssty HB User
Re: Strange Discharge?

I agree with the previous poster..ovulation occurs about 2 weeks after your period and you may see a discharge. Also, if you have heavy periods..it could be spotting between periods...which is really just annoying. If your seeing a GYN which I assume you are if you were recently prescribed medicine for a GYN problem and you are having your scheduled pap smears..you will be ok

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
stomach ache, vomiting, no diarrhea and viginal discharge somic360 Pregnancy-Teen 1 11-13-2010 05:45 PM
Strange Discharge jaboop35 Bowel Disorders 0 01-10-2010 01:32 PM
Strange vaginal discharge sfmur Women's Health 2 03-12-2008 02:01 PM
Strange discharge Leb2006 Women's Health 3 11-30-2006 07:51 AM
strange discharge lulu721 Women's Health 8 01-03-2006 11:03 AM

Tags
strange vaginal discharge



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Seraph (7), rosequartz (6), writeleft (6), lenvegas (4), Kszan (3), Diverdan8 (2), ERpiguy (2), solofelix (2), frisbeefreak (2), SoundsFamiliar (2)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!